# SDR SWIA201439295

- Difficulty date: September 3, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N817SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15107
- Aircraft time: 21,057 hours, 13,058 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER BAGGAGE BAY DOOR, THE LOWER FWD AND AFT SECTIONS OF THE SEAL RETAINER ARE DAMAGED, MARKED W/GREEN TAPE.  REPAIRED CENTER BAGGAGE BAY DOOR, THE LOWER FWD AND AFT SECTIONS OF THE  SEAL RETAINER.  PERMANENT REPAIR "DENTS" STEPS 1 THRU 4.  (2014NM060066)
